# SDR C2XA03CL029

- Difficulty date: February 3, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#2267 THE CREW REPORTED A ELECTRICAL BURNING SMELL COMING FROM ABOVE THE FLIGHT ATTENDANT CALL PANEL.MAINTENANCE INSPECTED AND REPLACED THE DIMMING BALLAST FOR THE CEILING LIGHTS ABOVE SEAT 1A.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
